# SDR SWIA200413712

- Difficulty date: August 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 21,906 hours, 30,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OVERHEAD EMERGENCY CABIN LIGHT INOPERATIVE.  RELAMPED FIRST OVERHEAD EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
